Free Access
Issue
ESAIM: PS
Volume 13, January 2009
Page(s) 152 - 180
DOI https://doi.org/10.1051/ps:2008003
Published online 11 June 2009
  1. M. Berger, P. Gauduchon and E. Mazet, Le spectre d'une variété riemannienne. Lect. Notes Math. 194. Springer-Verlag, Berlin (1971). [Google Scholar]
  2. R. Durrett, A new proof of Spitzer's result on the winding of 2-dimensional Brownian motion. Ann. Probab. 10 (1982) 244–246. [CrossRef] [MathSciNet] [Google Scholar]
  3. I. Karatzas and S.E. Shreve, Brownian motion and stochastic calculus, volume 113 of Graduate Texts in Mathematics. Springer-Verlag, New York, second edition (1991). [Google Scholar]
  4. N.N. Lebedev, Special functions and their applications. Dover Publications Inc., New York (1972). Revised edition, translated from the Russian and edited by Richard A. Silverman, unabridged and corrected republication. [Google Scholar]
  5. P.A. Meyer, Probabilités et potentiel. Publications de l'Institut de Mathématique de l'Université de Strasbourg, No. XIV. Actualités Scientifiques et Industrielles, No. 1318. Hermann, Paris (1966). [Google Scholar]
  6. G. Pap and M. Yor, The accuracy of Cauchy approximation for the windings of planar Brownian motion. Period. Math. Hungar. 41 (2000) 213–226. [CrossRef] [MathSciNet] [Google Scholar]
  7. J. Pitman and M. Yor, Asymptotic laws of planar Brownian motion. Ann. Probab. 14 (1986) 733–779. [CrossRef] [MathSciNet] [Google Scholar]
  8. J. Pitman and M. Yor, Further asymptotic laws of planar Brownian motion. Ann. Probab. 17 (1989) 965–1011. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Revuz and M. Yor, Continuous martingales and Brownian motion, volume 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, third edition (1999). [Google Scholar]
  10. B. Roynette and M. Yor, Penalising Brownian paths. Lect. Notes Math. 1969. Springer-Verlag, Berlin (2009). [Google Scholar]
  11. B. Roynette, P. Vallois and M. Yor, Limiting laws for long Brownian bridges perturbed by their one-sided maximum, III. Period. Math. Hungar. 50 (2005) 247–280. [CrossRef] [MathSciNet] [Google Scholar]
  12. B. Roynette, P. Vallois and M. Yor. Limiting laws associated with Brownian motion perturbed by normalized exponential weights I. Studia Sci. Math. Hungar. 43 (2006) 171–246. [CrossRef] [MathSciNet] [Google Scholar]
  13. B. Roynette, P. Vallois and M. Yor, Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time, II. Studia Sci. Math. Hungar. 43 (2006) 295–360. [CrossRef] [MathSciNet] [Google Scholar]
  14. B. Roynette, P. Vallois and M. Yor, Pénalisations et extensions du théorème de Pitman, relatives au mouvement brownien et à son maximum unilatère. In Séminaire de Probabilités, XXXIX (P.A. Meyer, in memoriam). Lect. Notes Math. 1874. Springer, Berlin (2006) 305–336. [Google Scholar]
  15. B. Roynette, P. Vallois and M. Yor, Some penalisations of the Wiener measure. Japan. J. Math. 1 (2006) 263–290. [CrossRef] [MathSciNet] [Google Scholar]
  16. B. Roynette, P. Vallois and M. Yor, Some extensions of Pitman's and Ray-Knight's theorems for penalized Brownian motions and their local times, IV. Studia Sci. Math. Hungar. 44 (2007) 469–516. [CrossRef] [MathSciNet] [Google Scholar]
  17. B. Roynette, P. Vallois and M. Yor, Penalizing a Bes(d) process (0 < d < 2) with a function of its local time at 0, V. Studia Sci. Math. Hungar. 45 (2008) 67–124. [CrossRef] [MathSciNet] [Google Scholar]
  18. B. Roynette, P. Vallois and M. Yor, Penalizing a Brownian motion with a function of the lengths of its excursions, VII. Ann. Inst. H. Poincaré Probab. Statist. 45 (2009) 421–452. [CrossRef] [Google Scholar]
  19. F. Spitzer, Some theorems concerning 2-dimensional Brownian motion. Trans. Am. Math. Soc. 87 (1958) 187–197. [Google Scholar]
  20. D.W. Stroock and S.R.S. Varadhan, Multidimensional diffusion processes. Classics in Mathematics. Springer-Verlag, Berlin, (2006). Reprint of the 1997 edition. [Google Scholar]
  21. S. Watanabe, On time inversion of 1-dimensional diffusion processes. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 31 (1974/75) 115–124. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.